Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 20, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 9:25 AM EST for Camden County, Glynn County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 9:25 AM EST (14:25 UTC)
- Expired
- Jan 22, 2017, 9:45 AM EST
- In force
- 20 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 3:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
176
WFUS52 KJAX 221425
TORJAX
GAC039-127-221445-
/O.NEW.KJAX.TO.W.0020.170122T1425Z-170122T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
925 AM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northeastern Camden County in southeastern Georgia...
Southern Glynn County in southeastern Georgia...
* Until 945 AM EST
* At 925 AM EST, a severe thunderstorm capable of producing a tornado
was located near Waverly, or near Woodbine, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jekyll Island around 945 AM EST.
Other locations impacted by this tornadic thunderstorm include Dover
Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3110 8137 3098 8139 3097 8143 3098 8143
3096 8173 3111 8175 3118 8138 3111 8135
TIME...MOT...LOC 1425Z 262DEG 42KT 3104 8167
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NELSON1 follow-up statement
060
WWUS52 KJAX 221445
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
945 AM EST SUN JAN 22 2017
GAC039-127-221455-
/O.EXP.KJAX.TO.W.0020.000000T0000Z-170122T1445Z/
Camden GA-Glynn GA-
945 AM EST SUN JAN 22 2017
...THE TORNADO WARNING FOR NORTHEASTERN CAMDEN AND SOUTHERN GLYNN
COUNTIES HAS EXPIRED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A tornado watch remains in effect until 1100 AM EST for southeastern
Georgia.
LAT...LON 3110 8137 3098 8139 3097 8143 3098 8143
3096 8173 3111 8175 3118 8138 3111 8135
TIME...MOT...LOC 1445Z 262DEG 42KT 3107 8142
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 9:19 AM EST, 6 minutes earlier.
Area forecast discussion, Jan 22, 9:19 AM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
919 AM EST Sun Jan 22 2017
...VERY DANGEROUS SITUATION ACROSS NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA TODAY...
...SIGNIFICANT TORNADO OUTBREAK LIKELY ACROSS THE REGION...
.UPDATE...
Currently: A line training line of severe storms was tracking
northeast across southeast Georgia this morning. Tornadoes and
straight line winds are expected. The entire area of convection was
drifting east.
A Flash Flood Watch was issued for southeast Georgia and Hamilton
County in northeast Florida due to training supercells moving
across the region. Windy conditions are expected this afternoon
due to very strong winds just off the surface, and a Wind Advisory
will continue through the afternoon hours.
A very dangerous situation is developing across northeast Florida
and southeast Georgia today. Long track strong tornadoes (EF2 or
greater) are possible this afternoon. An west to east boundary
could set somewhere across the region this afternoon due to the
convection across southeast Georgia, and this could be a focus
area for long track tornadoes. A PDS Watch will likely be issued
for our entire region later today. This is an extremely rare and
dangerous situation for our area, similar to the major outbreaks
seen across the midwest and southeast to the northwest of our
region. Soundings for this afternoon are showing a near perfect
situation for severe storms, with bulk shear of 60-70 knots,
effective SRH of 300-600 m2/s2, and MLCAPE of 1000+ J/kg.
So,bowing segments with straight lines, tornadoes, and large hail
are likely.
Severe storms should wind down from north to south this evening,
with quiet conditions overnight.
&&
.AVIATION...
MVFR to VFR into the afternoon. Winds increasing to around 20
knots with gusts to 30-35 knots possible. Widespread severe storms
expected this afternoon into the early evening. Improving
conditions overnight, with winds remaining elevated.
&&
.MARINE...
Small Craft Advisory and Gale Warning conditions will continue
through late Monday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 52 64 44 / 100 40 10 0
SSI 74 56 65 47 / 90 70 10 0
JAX 81 55 68 46 / 90 50 10 0
SGJ 82 56 69 47 / 90 70 10 0
GNV 80 54 67 44 / 90 50 10 0
OCF 80 57 68 46 / 90 70 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory from noon today to 6 PM EST this evening for
Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
Nassau-Marion-Putnam-St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory from noon today to 6 PM EST this evening for
Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
Glynn-Jeff Davis-Pierce-Ware-Wayne.
AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 4:10 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-230930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST.AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS- CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-410 AM EST SUN JAN 22 2017 ...MODERATE RISK OF SEVERE WEATHER TODAY... ...WIND ADVISORY THIS AFTERNOON... ...GALE WARNING AND SMALL CRAFT ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE STORMS ARE LIKELY EARLY THIS MORNING OVER SOUTHEAST GEORGIA. THE SEVERE THREAT WILL BE ISOLATED TORNADOES AND LARGE HAIL. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. DAMAGING WINDS WILL BE THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE INCH RANGE ACROSS SOUTHEAST GEORGIA...AND THE ONE TO THREE INCH RANGE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jan 22, 8:15 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
815 AM EST SUN JAN 22 2017
GAZ135-136-151>153-221345-
Wayne GA-Brantley GA-Inland Glynn GA-Appling GA-Pierce GA-
815 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...WAYNE...
NORTHEASTERN PIERCE...SOUTHEASTERN APPLING AND NORTHEASTERN BRANTLEY
COUNTIES UNTIL 845 AM EST...
At 815 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Odum to near Patterson.
Movement was northeast at 60 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Jesup, Patterson, Gardi, Screven, Odum, Offerman, Doctortown,
Everett, Broadhurst and Mount Pleasant.
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3171 8188 3167 8185 3165 8181 3166 8181
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3154 8167
3150 8165 3148 8162 3145 8163 3143 8161
3137 8153 3129 8212 3157 8225 3174 8191
TIME...MOT...LOC 1315Z 238DEG 54KT 3158 8208 3133 8207
NELSONLocal storm report, Jan 22, 8:17 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
817 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG 4 S HOMERVILLE 30.98N 82.75W
01/22/2017 CLINCH GA EMERGENCY MNGR
MULTIPLE DOWNED TREES ON SHILOH HIGHWAY. TIME ESTIMATED
BY RADAR.
&&
WCORLESSLocal storm report, Jan 22, 8:36 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG 4 S HOMERVILLE 30.98N 82.75W
01/22/2017 CLINCH GA EMERGENCY MNGR
EM REPORTED POWER LINES DOWN ALONG SHILOH HWY IN
ASSOCIATION WITH DOWNED TREES.
&&
WCORLESSLocal storm report, Jan 22, 8:48 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
848 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND DMG 3 SSW HOMERVILLE 31.00N 82.77W
01/22/2017 CLINCH GA EMERGENCY MNGR
EM REPORTS POWER LINES DOWN ON HWY 187. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
WCORLESSLocal storm report, Jan 22, 9:22 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG NNE BAXLEY 31.77N 82.35W
01/22/2017 APPLING GA PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA OF POWERLINES DOWNED ON
US HWY 1 IN BAXLEY.
&&
KGUILLETSpecial weather statement, Jan 22, 9:25 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
925 AM EST SUN JAN 22 2017
FLZ020>025-124-125-GAZ136-150>154-162>166-221545-
Coastal Nassau FL-Baker FL-Inland Nassau FL-Coastal Duval FL-
Inland Duval FL-Columbia FL-Hamilton FL-Suwannee FL-
Coastal Camden GA-Inland Camden GA-Clinch GA-Brantley GA-
Inland Glynn GA-Coastal Glynn GA-Pierce GA-Ware GA-Wayne GA-
Charlton GA-Echols GA-
925 AM EST SUN JAN 22 2017
...Long lived severe storms with tornadoes expected today...
Long lived supercell storms producing wind damage and tornadoes will
continue to track east across southeast Georgia and along and north
of the Interstate 10 corridor of northeast Florida from Live Oak to
Jacksonville through the early afternoon. These storms have a
history of weather damage. Severe weather will continue to impact
southeast Georgia through late morning...with storms beginning to
impact northeast Florida over the next several hours. Review your
safety plan with your family and monitor for future warnings.
Locations impacted include...
Jacksonville, St. Marys, Kingsland, Brunswick, Waycross, St. Simons
Island, Fernandina Beach, Live Oak, Jasper and Blackshear.
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3063 8314 3080 8313 3085 8309 3087 8297
3107 8297 3158 8171 3136 8152 3128 8139
3128 8138 3129 8139 3127 8122 3119 8125
3110 8137 3079 8142 3038 8137 3022 8174
3021 8325 3039 8317 3042 8322 3063 8330
TIME...MOT...LOC 1420Z 268DEG 68KT 3128 8143 3075 8233 3044 8349
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.